Some Hermite-Hadamard Type Inequalities for (alpha, m) -Convex Functions on the Co-ordinates


AKDEMİR A. O. , Ozdemir M. E.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945909
  • City: Antalya
  • Country: Turkey
  • Bursa Uludag University Affiliated: Yes

Abstract

In this study, we prove some Hermite-Hadamard type integral inequalities for (alpha, m) -convex functions on the co-ordinates on Delta.